Corrigenda: ‘On systems of linear inequalities'
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, p. 613-616

There are two mistakes in the referred paper. One is ridiculous and one is significant. But none is serious.

Il y a deux erreurs dans l'article mentionné. L'une est ridicule, l'autre est significative. Mais aucune n'est sérieuse.

DOI : https://doi.org/10.24033/bsmf.2476
Classification:  11H06,  11J13,  14G32,  20G05
Keywords: semi-stability, successive minima, tannakian category, tensor product
@article{BSMF_2004__132_4_613_0,
     author = {Fujimori, Masami},
     title = {Corrigenda: `On systems of linear inequalities'},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {4},
     year = {2004},
     pages = {613-616},
     doi = {10.24033/bsmf.2476},
     zbl = {1119.11038},
     mrnumber = {2131906},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2004__132_4_613_0}
}
Fujimori, Masami. Corrigenda: ‘On systems of linear inequalities'. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 613-616. doi : 10.24033/bsmf.2476. http://www.numdam.org/item/BSMF_2004__132_4_613_0/

[1] M. Fujimori - « On systems of linear inequalities », Bull. Soc. Math. France 131 (2003), p. 41-57. | Numdam | Numdam | MR 1975805 | Zbl 1119.11038